# SDR USAA970269

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265AU
- Make and model: Boeing 737201
- Aircraft serial: 22962
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Part time: 36,691 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND 3 CRACKS 1.5 INCH, .75 INCH AND 1.5 INCH.  THE 1.5 INCH CRACK RBL 4.75 WL 201, .75 INCH CRACK LBL 4.75 WL 98, 1.5 INCH CRACK RBL 4.75 WL 198 178 BULKHEAD.  INSTALLED DOUBLER AND STOP DRILLED PER TR 53-10-11.  (M)
